# SDR JTAA2016FA0000021

- Difficulty date: January 15, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N901CH
- Make and model: Skrsky S92A
- Aircraft serial: 920114
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bushing
- Part number: 9235135113102
- Condition: Broken
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF MAIN ROTOR GEARBOX, THE FWD AND REAR MGB MOUNT BOLTS AND SLEEVE BUSHINGS WERE REMOVED.  3 OF THE 4 SLEEVE BUSHINGS WERE FOUND TO BE COMPLETELY BROKEN, WITH THE 4TH CRACKED APPROXIMATELY 75 PERCENT OF THE CIRCUMFERENCE OF THE BUSHING IN THE SAME LOCATION AS THE OTHER BROKEN BUSHINGS.
